# SDR UPS99228771

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 214.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, DURING NDI INSPECTION FOUND SKIN TO BE CRACKED AT TWO ADJACENT FASTENERS ON SECTION 41 SKIN, LEFT HAND SIDE, BS 243.7 WL 214.5, FWD AND AFT FASTENER ROW FASTENERS CRACKED.  REMOVED 1 X 3 AREA OF DAMAGED SKIN AND INSTALLED STANDARD DOUBLER AND FILLER REPAIR PER SRM 53-30-3 AND MM 51-20-31, SRM 51-30-8 AND OHM 20-50-01.
